Hiroshima Mathematical Journal

Calculation of the Stokes' multipliers for a polynomial system of rank 1 having distinct eigenvalues at infinity

Werner Balser

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 23, Number 2 (1993), 223-230.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206128251

Digital Object Identifier
doi:10.32917/hmj/1206128251

Mathematical Reviews number (MathSciNet)
MR1228570

Zentralblatt MATH identifier
0789.34003

Subjects
Primary: 34A20
Secondary: 32G34: Moduli and deformations for ordinary differential equations (e.g. Knizhnik-Zamolodchikov equation) [See also 34Mxx]

Citation

Balser, Werner. Calculation of the Stokes' multipliers for a polynomial system of rank 1 having distinct eigenvalues at infinity. Hiroshima Math. J. 23 (1993), no. 2, 223--230. doi:10.32917/hmj/1206128251. https://projecteuclid.org/euclid.hmj/1206128251


Export citation

References

  • [1] W. Balser, W. B. Jurkat, and D. A. Lutz, On the reduction of connection problems for differential equations with an irregular singular point to ones with only regular singularities I, SIAM J. Math. Anal. 12 (1981), 691-721; II, SIAM J. Math. Anal 19 (1988), 398^43.
  • [2] W. Balser, Convergent power series expansions for the Birkhof invariants of meromorphic differential equations Part I : Definition of the coefficient functions, Yokohama Math. J. 32 (1984), 15-29. Part II: A closer study of the coefficients, Yokohama Math. J. 33 (1985), 5-19.
  • [3] W. Balser, Explicit evaluation of the Stokes' multipliers and central connection coefficients for certain systems of linear differential equations, Math. Nachr. 138 (1988), 131-144.
  • [4] W. B. Jurkat, D. A. Lutz, and A. Peyerimhoff , Birkhoff invariants and effective calculations for meromorphic linear differential equations; Part I: J. Math. Anal. Appl. 53 (1976), 438-470.
  • [5] M. Kohno and T. Yokoyama, A central connection problem for a normal system of linear differential equations. Hiroshima Math. J. 14 (1984), 257-263.
  • [6] K. Okubo, K. Takano, and S. Yoshida, A connection problem for the generalized hypergeometric equation, Funk. Ekvac. 31 (1988), 483-495.
  • [7] R. Schafke, Uber das globale Verhalten der Normallsungen von '(t) = (B + t lA)(t) und zweier Arten von assoziieerten Funktionen, Math. Nachr. 121 (1985), 123-145.
  • [8] T. Yokoyama, On connection formulas for a fourth order hypergeometric system, Hiroshima Math. J. 15 (1985), 297-320.
  • [9] T. Yokoyama, Characterization of connection coefficients for hypergeometric systems, Hiroshima Math. J. 17 (1987), 219-233.
  • [10] T. Yokoyama, On the structure of connection coefficients for hypergeometric systems, Hiroshima Math. J. 18 (1988), 309-339.